# SDR ASOA2015041012591

- Difficulty date: March 18, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,714 hours, 31,559 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WING, AT 148.019 IS CRACKED ON AFT PLANK, PROXIMITY .102.  COMPLIED WITH ECTC REO 601R-57-21-130-01 AND REO 601R-57-21-130-01, REV K DATED 11/27/2013 AS WRITTEN.  INSTALLED RT WING -9 REPAIR STRAP AT WS148.019, REF SRM 51-42-21 AND REO 601R-57-21-130 01.
